# SDR 07FDEA04629

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69133532
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5" CRACK ON RT ATTACH FITTING FOR BULKHEAD 1183 BEAM AT BS 1182, BL 0, WL 166 TO  161.  REPLACED CHANNEL, REF DWG 69-13353, REF SRM 51-30-2 PG 1.  THIS IS CLASSIFIED AS A  MAJOR REPAIR.
